CureZone   Log On   Join
Re: mega vitamin C decreases libido and may cause Parkinson's
 
megacman Views: 3,656
Published: 6 years ago
 
This is a reply to # 2,235,845

Re: mega vitamin C decreases libido and may cause Parkinson's


I have injected over 6 pounds of Sodium Ascorbate, the IV form of Vitamin C into my own veins since mid 2009.

I was instructed by a Toxicologist/Pathologist friend who was diagnosed with malignant lymphoma in 1992 and given 6 months to live. He got IV Sodium Ascorbate then, it cured his lymphoma and he lived until late 2010 and died of an unrelated illness. In 2009 he told me how to mix my own IV. I am living in Moldova where I can get everything I need with no prescription so it was easy.

It is keeping my non hodgkins lymphoma under control, and in 2009 after the first 4 days of 80 gram IVs, a cataract in my right eye disappeared overnight, my vision is better than it has every been, I no longer wear glasses.

It so far has caused no libido problems and at 67, I think it may have helped because my girlfriend here is 26 and she has had no complaints so far.

I have had detailed blood work done on numerous occasions and everything is within normal limits.

You were probably taking Ascorbic Acid tablets which may react different in the body than the ascorbate form, and it could also have been something else.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.547 sec, (1)